Hair loss problem
I am having suddenly hair loss problem after taking the medicine of thyroid named thyroform. I am having hair loss in very huge quantity. Please suggest what to do. And whom to consult. If possible pls suggest doctor in Ahmedabad.
43 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Trichologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Greetings. It's not that taking that tablet would be causing the problem. Infact you must have had hypothyroidism for some time and if I have understood correctly, it's been diagnosed recently. The insult to hair root during the time of hypothyroidism would make roots week. So as your hormonal levels stabilise, hair fall will stop and hair will regrow. Get tsh levels checked every three months initially till the dose of thyronorm is stabilised. See a qualified dermatologist/ endocrinologist near you. Warm regards. Further queries may be sent on follow up messaging.
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.